# SDR DALA14004925802

- Difficulty date: January 21, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 40,594 hours, 13,540 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 23028B, FOUND DAMAGED AND CORRODED.  FABRICATED FLOOR PANEL IAW DWG 146N5569.
